Czechoslovak Mathematical Journal, Vol. 55, No. 2, pp. 423-432, 2005

Weighted inequalities for integral operators
with some homogeneous kernels

Maria Silvina Riveros, Marta Urciuolo

Maria Silvina Riveros, Marta Urciuolo, FaMAF Universidad Nacional de Cordoba, Ciem-CONICET, Ciudad Universitaria 5000 Cordoba, e-mails: sriveros@mate.uncor.edu, urciuolo@mate.uncor.edu

Abstract: In this paper we study integral operators of the form
Tf(x)=\int| x-a_1y|^{-\alpha_1}\dots| x-a_my|^{-\alpha_m}f(y)\dd y,
$\alpha_1+\dots+\alpha_m=n$. We obtain the $L^p(w)$ boundedness for them, and a weighted $(1,1)$ inequality for weights $w$ in $A_p$ satisfying that there exists $c\geq1$ such that $w( a_ix) \leq cw( x)$ for a.e. $x\in\bb R^n$, $1\leq i\leq m$. Moreover, we prove $\| Tf\| _{\BMO}\leq c\| f\| _\infty$ for a wide family of functions $f\in L^\infty( \bb R^n)$.

Keywords: weights, integral operators

Classification (MSC 2000): 42B25, 42A50, 42B20


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]